| Model Number |
BEA25-100/I16-40 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.H3 other text : device remains implanted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm on (b)(6) 2018 with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.Routine follow-up performed on (b)(6) 2023 identified that the aneurysm sac continues to grow.Reintervention to reline the initially implanted devices is scheduled for (b)(6) 2023.The patient is reported to be fine.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm on (b)(6) 2018 with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.Routine follow-up performed on (b)(6) 2023 identified that the aneurysm sac continues to grow.Reintervention to reline the initially implanted devices is scheduled for (b)(6) 2023.The patient is reported to be fine.Reintervention has been cancelled as the patient is having brain surgery.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix was unable to perform an evaluation of the device as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the aneurysm enlargement of 5mm complaint is confirmed.This is consistent with the reported adverse event/incident.Device, user, anatomy or procedure relatedness of this complaint could not be determined.No procedure related harms were identified.There was concomitant product use of a palmaz stent in the neck at index.It is unclear if this contributed to the reported event.The final patient status was reported to be fine pending brain surgery.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: h6: investigation finding codes - remove code 3233; h6: investigation conclusion codes - remove code 11.